MAUDE Adverse Event Report: INFUTRONIX, LLC ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP; IV ADMINISTRATION SET

INFUTRONIX, LLC ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP; IV ADMINISTRATION SET
Model Number HS-001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2021, infutronix confirmed with the distributor that the affected device will not returned for evaluation and therefore no root cause could be established.The reported issue was not confirmed.
 
Event or Problem Description
On (b)(6) 2021, a distributor of infutronix reported an issue on behalf of an end user: "admin set tubing was leaking at the connection where the catheter connector is." device operator was a patient.Medication infused was unknown.A patient was involved but not harmed.The contract manufacturer of the affected device is (b)(6) medical co.Ltd.

Brand Name
ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
MDR Report Key11926349
Report Number3011581906-2021-00025
Device Sequence Number11603752
Product Code FPA
UDI-Device Identifier00817170020017
UDI-Public00817170020017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberHS-001
Device Catalogue NumberHS-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2021
Initial Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1